MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP 5.5X45MM MODULAR SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP 5.5X45MM MODULAR SCREW
Model Number 1067.1545
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a revision was needed to replace creo screws that were found loose post operatively.The investigation is still ongoing.Nothing could be determined as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to replace creo screws that were found loose post operatively.

Brand Name
CREO
Common Device Name
CREO AMP 5.5X45MM MODULAR SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21171988
Report Number3004142400-2025-00006
Device Sequence Number14516033
Product Code MNH
UDI-Device Identifier00889095016161
UDI-Public00889095016161
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.1545
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite